# SDR AALA202207298019

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737
- Aircraft serial: 31244
- Aircraft time: 17,444 hours, 7,205 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Hose
- Condition: Damaged
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ADVISED BY ATC THAT TIRE DEBRIS LEFT ON 18L DFW AIRCRAFT DIVERTED TO LAX AND DECLARED AN EMERGENCY. UPON LANDING FOUND LEFT MAIN OUTBOARD MISSING. REMOVED AND REPLACED # 4 MAIN LG TIRE WHEEL ASSEMBLY (AALA202207292114) PER AMM 32-45-11 INSPECTED AXLE ASSEMBLY NO DAMAGE NOTED. FOUND NUMBER 4 BRAKE HOSE DAMAGE FROM BLOWN TIRE. REMOVED AND REPLACED HOSE ASSEMBLY (AALA202207298019).
